# SDR QXEA2019072500283

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 19,365 hours, 20,698 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 296752629
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L MAIN OUTBOARD WHEEL SMOKING AFTER PARKING. METAL SHAVINGS OBSERVED IN AND AROUND WHEEL. CRACK IN OUTBOARD HUBCAP. REMOVED FROM SERVICE. REMOVED LT 1 MLG TIRE ASSEMBLY REF MTC 6324201, PERFORMED ITEMS 1-3 STEP 12. ACCOMPLISHED FORM M-745. REMOVED LT #2 MLG TIRE AND BRAKE REF MTC 6324201, STEPS 1-7. REMOVED #1 MLG AXLE REF TASK 32-11-04-000-801. REMOVED LT #1 BRAKE MTC 6324201 STEPS 3-7. PERFORMED INSPECTION AFTER WHEEL BEARING FAILURE REF TASK 05-50-17-210-801. FOUND AXLE, #1 WHEEL ASSY, #1 BRAKE ASSY, AND #1 WHEEL SPEED TRANSDUCER DAMAGED. NO OTHER DAMAGE NOTED. REPLACED #1 MLG AXLE REF TASK 32-11-04-000-801 AND 32-11-04-400-801. INSTALLED NEW #1 AND #2 MAIN WHEEL / TIRE ASSYS REF MTC'S 6324101. INSTALLED NEW #1 BRAKE ASSY REF MTC 6324201. RE-INSTALLED #2 BRAKE ASSY REF MTC 6324201. REPLACED #1 WHEEL SPEED TRANSDUCER REF TASK 32-46-11-000-801 AND 32-46-11-400-801. RETURNED TO SERVICE.
